# SDR GTIA020970

- Difficulty date: August 22, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN AREA AROUND HOOK CUTOUT CRACKED.  REMOVED CRACK AT HOOK CUTOUT AT L1 DOOR.  FABRICATED REPAIR, DOUBLER, INSTALLED REPAIRED DOUBLER.
